# SDR CA991208079

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Worn
- Location: Magneto
- Part time: 1,229 hours
- Component: Slick, 6310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IMPULSE COUPLING WORN PAST LIMITS.  DISTRIBUTOR DRIVE GEAR BUSHES WEAR WAS EXCESSIVE.
